# SDR 9801069623

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47591
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHT AT FORWARD LAVATORY INOPERATIVE.  REPLACED BATTERY PACK AND POWER SUPPLY, OPERATIONAL CHECK NORMAL.
